Advanced Search
Article Contents
Article Contents

A new second critical exponent and life span for a quasilinear degenerate parabolic equation with weighted nonlocal sources

  • * Corresponding author

    * Corresponding author
This work is supported by the National Natural Science Foundation of China [Grant No. 11671188].
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider positive solutions of a Cauchy problem for the following quasilinear degenerate parabolic equation with weighted nonlocal sources:

    $u_{t}=\Delta_{p}u+ \left(\int_{\mathbb{R}^{N}}K(x)u^{q}(x, t)dx\right)^{\frac{r-1}{q}}u^{s+1}, (x, t) \in \mathbb{R}^{N} \times(0, T), $

    where $N≥1$, $p>2$, $q$, $r≥1$, $s≥0$, and $r+s>1$. We classify global and non-global solutions of the equation in the coexistence region by finding a new second critical exponent via the slow decay asymptotic behavior of an initial value at spatial infinity, and the life span of non-global solution is studied.

    Mathematics Subject Classification: 35K65, 35B30, 35B40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] N. V. Afanas'eva and A. F. Tedeev, Theorems on the existence and nonexistence of solutions of the Cauchy problem for degenerate parabolic equations with nonlocal source, Ukr. Math. J., 57 (2005), 1687-1711.  doi: 10.1007/s11253-006-0024-6.
    [2] J. I. Diaz and J. E. Saá, Uniqueness of very singular self-similar solution of a quasilinear degenerate parabolic equation with absorption, Publ. Mat., 36 (1992), 19-38.  doi: 10.5565/PUBLMAT_36192_02.
    [3] H. Fujita, On the blowing up of solution of the Cauchy problem for $u_{t}=Δ u+u^{1+α}$, J. Fac. Sci. Univ. Tokyo Sect. Ⅰ, 13 (1966), 109-124. 
    [4] J. Furter and M. Grinfield, Local vs. non-local interactions in populations dynamics, J. Math. Biol., 27 (1989), 65-80.  doi: 10.1007/BF00276081.
    [5] V. A. Galaktionov, Conditions for nonexistence in the large and localization of solutions of the Cauchy problem for a class of nonlinear parabolic equations, Zh. Vychisl. Mat. i Mat. Fiz., 23 (1983), 1341-1354. 
    [6] V. A. Galaktionov and H. A. Levine, A general approach to critical Fujita exponents in nonlinear parabolic problems, Nonlinear Anal., 34 (1998), 1005-1027.  doi: 10.1016/S0362-546X(97)00716-5.
    [7] K. Hayakawa, On nonexistence of global solutions of some semilinear parabolic equation, DProc. Japan Acad., 49 (1973), 503-505. 
    [8] T. Y. Lee and W. M. Ni, Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem, Trans. Amer. Math. Soc., 333 (1992), 365-378.  doi: 10.2307/2154114.
    [9] Y. H. Li and C. L. Mu, Life span and a new critical exponent for a degenerate parabolic equation, J. Differential Equations, 207 (2004), 392-406.  doi: 10.1016/j.jde.2004.08.024.
    [10] C. L. MuY. H. Li and Y. Wang, Life span and a new critical exponent for a quasilinear degenerate parabolic equation with slow decay initial values, Nonlinear Anal. Real World Appl., 11 (2010), 198-206.  doi: 10.1016/j.nonrwa.2008.10.048.
    [11] C. L. MuR. Zeng and S. M. Zhou, Life span and a new critical exponent for a doubly degenerate parabolic equation with slow decay initial values, J. Math. Anal. Appl., 384 (2011), 181-191.  doi: 10.1016/j.jmaa.2010.12.042.
    [12] C. V. PaoNonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992.  doi: 10.1007/978-1-4612-0873-0.
    [13] Y. W. Qi, Critical exponents of degenerate parabolic equations, Sci. China Ser. A, 38 (1995), 1153-1162. 
    [14] F. B. Weissler, Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math., 38 (1981), 29-40.  doi: 10.1007/BF02761845.
    [15] C. X. YangF. Y. Ji and S. S. Zhou, The second critical exponent for a semilinear nonlocal parabolic equation, J. Math. Anal. Appl., 418 (2014), 231-237.  doi: 10.1016/j.jmaa.2014.03.095.
    [16] J. N. Zhao, On the Cauchy problem and initial traces for the evolution P-Laplacian equations with strongly nonlinear sources, J. Differential Equations, 121 (1995), 329-383.  doi: 10.1006/jdeq.1995.1132.
  • 加载中

Article Metrics

HTML views(403) PDF downloads(226) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint